MAUDE Adverse Event Report: COLOPLAST A/S ORCHESTRA 0.035 STAND STRAIGHT; ENDOSCOPIC GUIDEWIRE

COLOPLAST A/S ORCHESTRA 0.035 STAND STRAIGHT; ENDOSCOPIC GUIDEWIRE
Model Number AEAD351002
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information from medwatch mw5068693.During the insertion of guide wire, the end broke.Physician was able to retrieve piece of the guide wire.Serious injury, required intervention.

Brand Name
ORCHESTRA 0.035 STAND STRAIGHT
Common Device Name
ENDOSCOPIC GUIDEWIRE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6561828
Report Number9610711-2017-00017
Device Sequence Number19048719
Product Code OCY
UDI-Device Identifier00884450143315
UDI-Public00884450143315
Combination Product (Y/N)N
PMA/510(K) Number
K150927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberAEAD351002
Device Catalogue NumberAEAD351002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;